Ranks of configurations of context-free languages
Algebra i logika, Tome 5 (1966) no. 3, pp. 59-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1966_5_3_a3,
author = {V. D. Luchkin},
title = {Ranks of configurations of context-free languages},
journal = {Algebra i logika},
pages = {59--70},
year = {1966},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1966_5_3_a3/}
}
V. D. Luchkin. Ranks of configurations of context-free languages. Algebra i logika, Tome 5 (1966) no. 3, pp. 59-70. http://geodesic.mathdoc.fr/item/AL_1966_5_3_a3/